Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffered seizure while recovering from stroke. Could this be due to the use of medication for leg pain?

My son s girlfriend (40) had a stroke 1 1/2 yrs ago. Today she had a seizure. She is being heavilly sedated and has a breathing tube and another tube going into her stomach . She has been unconscious or under sedatives all day. Tomorrow they will see if she can breathe on her own. This happened suddenly. She was given a medicine for leg cramps yesterday and my son thinks this caused it. What is her prognosis . She was paralyzed on her right side and has been improving. She can walk a little and talk a little. WiWill this put her back?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
seizures are among the most common neurologic sequelae of stroke. About 10% of all stroke patients experience seizures, from stroke onset until several years later

gliotic scarrinof brain has been implicated as the nidus for late-onset seizures

nothing to worry she will recover completely from seizure episode/sedation once anti epileptic drug take their effect.these seizures are not related to lleg cramps medicines
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor